The time has come to do a steroid analysis on The Rock’s wrestling archenemy, John Cena!
Aka the guy who says “you can’t see me” whilst waving his hand up and down his face as a shield…
I’ll stop taking the mickey now, this is a guy who can deadlift 664lbs (301kg) or 3 of me (1).
The WWE star initially wanted to become a bodybuilder after graduating with a degree in Exercise physiology (2). However that dream only lasted a year after he decided to become a pro wrestler.
John Cena’s stats:
- Height: 6ft 1
- Weight: 114kg
- Body Fat: 9% (approx)
Due to the sheer size of the guy, many would presume he’s on steroids. However when he was asked about his natty status in a TV interview, he strongly denied any steroid-use and vowed to be a lifetime natural.
Here’s the interview below:
One thing that really stood out during this clip was the fact he licked his lip at 12 seconds in.
This can be a common sign when someone is lying. The reason for this is because your adrenaline levels spike when you tell a lie, and this stress hormone dehydrates your body – making your mouth/lips dry within a matter of seconds.
However, studying body language can only tell you so much…so lets take a look to see if John Cena has any steroid symptoms…
Signs of Steroids
John Cena can sometimes be seen with a pink colour to his skin.
This is a sign of an elevated body temperature, which is a common side effect of anabolic steroids.
This flushing especially appears in the upper region of the chest for many steroid-users and John has this in several of his photos.
The pink colour is a sign of warm blood locating itself near the surface of the skin. From there the excess heat can be lost in the air, cooling the body down.
Generally John Cena has an aesthetic physique with a reasonably small waist, however in some pictures you can see some mild bloating in the stomach area when he’s not sucking it in.
This could be bloating from excess water retention or it could be a very mild form of ‘steroid gut’; due to HGH/insulin use.
Bloat like this is extremely rare in nattys, but very common in guys who juice.
Here’s a before/after picture of John Cena.
The first picture was taken when he was 18, 3 years before he graduated from college and decided to become a pro bodybuilder.
When comparing the two pictures there are many obvious differences:
- His waist/midsection is considerably thicker
- He’s is more muscular
- His skull has grown
Steroids make you more blocky looking, including your waist, which has grown significantly in Cena’s case.
A tiny waist is a sign of a natural bodybuilder.
Steroids are notorious for causing this extra thickness around your hips/midsection.
The picture shows that he’s got huge after the age of 18. John Cena actually started lifting weights when he was 12, being bullied at the time (3). This tells us that he’d been lifting weights for 6 years and thus by the age of 18 he would’ve experienced all of his newbie gains.
Huge guys who are natural have amazing gains when they first start lifting, then they pretty much stay the same size for the rest of their lives, with their progress tailing off. However, in John Cena’s case he made huge gains after already lifting for 6 years.
A natty would have maxed out on his genetic potential by this point, so this immense growth is a big indicator of steroids.
Avoid Steroids: Get TRT Legally Prescribed Online
FountainTRT can prescribe you the perfect dose of pharmaceutical injectable or topical Testosterone, and their affordable blood work will keep you dialed in the long term for NO extra cost.
John Cena’s head has literally almost doubled in size.
You might be thinking:
“I didn’t know your head was a muscle?!”
The fact Cena’s cranium has got much bigger is because of human growth hormone. Excessive levels of HGH cause bone and tissue growth in the body, enlarging the skull and even the nose.
Based on the evidence it seems like John Cena has taken steroids.
- He blew up AFTER 6 years of lifting weights
- Has some bloating
- Pink coloured skin
- A much bigger head
- Much blockier midsection.
Potential Steroid Stack:
It appears that John’s likely to have used human growth hormone, which explains the enlarged skull.
He probably hasn’t taken insulin in conjunction with HGH, hence how he hasn’t got a typical ‘HGH-gut’ that’s protruding out of his belly.
He wouldn’t have gained much size/mass from taking HGH alone, so he’s most likely taken dianabol or/and testosterone too.